MathSciNet Relay Station
MathSciNet bibliographic data
MR2975255 14D23 (14E05 14L24)
Edidin, Dan; More, Yogesh Partial desingularizations of good moduli spaces of Artin toric stacks. Michigan Math. J. 61 (2012), no. 3, 451–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement